Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2002 | 2001 | 1999 | 1998
Number of items: 11.

2002

Kuijt, Frans and Damme, Ruud van (2002) Shape Preserving Interpolatory Subdivision Schemes for Nonuniform Data. Journal of Approximation Theory, 114 (1). pp. 1-32. ISSN 0021-9045

2001

Kuijt, Frans and Damme, Ruud van (2001) A linear approach to shape preserving spline approximation. Advances in computational mathematics, 14 (1). pp. 25-48. ISSN 1019-7168

1999

Dyn, Nira and Kuijt, Frans and Levin, David and Damme, Ruud van (1999) Convexity preservation of the four-point interpolatory subdivision scheme. Computer Aided Geometric Design, 16 (8). pp. 789-792. ISSN 0167-8396

Kuijt, Frans and Damme, Ruud van (1999) Monotonicity preserving interpolatory subdivision schemes. Journal of Computational and Applied Mathematics, 101 (1-2). pp. 203-229. ISSN 0377-0427

1998

Dyn, Nira and Kuijt, Frans and Levin, David and Damme, Ruud van (1998) Convexity preservation of the four-point interpolatory subdivision scheme. [Report]

Kuijt, F. and Damme, R. van (1998) Convexity preserving interpolatory subdivision schemes. Constructive Approximation, 14 (4). pp. 609-630. ISSN 0176-4276

Kuijt, F. and Damme, R.M.J. van (1998) A linear approach to shape preserving spline approximation. [Report]

Kuijt, F. and van Damme, R.M.J. (1998) Shape preserving $C^2$ interpolatory subdivision schemes. [Report]

Kuijt, F. and van Damme, R.M.J. (1998) Stability of subdivision schemes. [Report]

Kuijt, Frans (1998) Convexity preserving interpolation - stationary nonlinear subdivision and splines. thesis.

Kuijt, Frans and Damme, Ruud van (1998) Hermite-interpolatory subdivision schemes. [Report]

This list was generated on Fri Jul 25 05:18:10 2014 CEST.